Jump to content

the effects of e?


Recommended Posts

Here are the biggest threats you'll see when peole start taking e.

 

1) A lot of the e that goes around isn't really e. It can be cut with a variety of diffenrent effects. e has been known to be cut with other more powerful ampetamines whihc wil result in a soaring blood pressure far beyond normal that could cause serious health risks to you heart. It can also be cut with common household chemicals (even dangerous ones like the stuff you use to clean your sink). MDMA (e) is a methanphetamin i believe which mens that it does have direct risks on thinkgs like you heart rate. Since a lot of people have heart problems and don't even know about it this can put these peole at high risk (even young people) because taking too much can damage your heart (no matter what, and heart cells are the only cells in the body that cannot be rebuilt by other cells)

 

2) Taking too much e over an extended period of time wil literally burn holes into you brain. There have been reports of people losing up to 10% of active brain tissue through over exposure to MDMA. I don't think I need to explain the obvious helath risks that this presents.

 

Those are two big dangers I know of. For more info I highly suggest you look into the "MTV True Life" episode that deals with this I believe its titled 'i'm on e' or 'i'm on meth' or something like that. There was also a HBO film about he problems exposed by e though I can't recall the name, you should check their website.

 

And last of all make sure your friends know what they are getting themselves into, and no matter what too much of something is not healthy, and with drugs this is doubly true.

Link to comment
Share on other sites

These types of questions are hard to answer!!!

let me just say that over the past few years I've used jsut about

everydrug under the sun and I'm fine, I stopped using when I felt like it and I hold down a good job yadda yadda yadda...

the key is MODERATION and BEING SMART ABOUT IT

 

e is a strange one, the short term effects are depression/insomnia and a sore mouth from all the chewing.

for a few days after taking it you'll feel pretty crappy and "flat"

 

but liek the other guy said, the bigest danger is what's in the pills your taking, but you can minimise this risk.

if you just buy pills from some guy in a club you are SERIOUSLY playing with fire....

when your friends say what they can get, ask them what the pills are

most pills have names (white mitzi's, blue euro's, double dipped cherrys etc) if they can't tell you or the dealer says he doesn't know...leave them, you don't want them, they're dodgy.

if he gives you a name, go to a website like link removed and do a search on it, that way they'll be able to see what other people who have taken the same pills say about how good or bad they were.

 

but yeah, prolonged hard-core use will screw you're brain up, you'll get words backwards, suffer awful mood swings and depression, long term....

alzheimers? parkinsons? these are all possibilities....

so moderation and preperation...know what your taking, and do it in a safe familiar environment.....

 

that's just my two cents

 

and to anyone who's gonan give me crap for not saying "drugs are bad mmkay" kids are gonna do it, it's fun, and it's when people don't get any information that bad things happen....

everyone feel free to PM or email me if you want to discuss....

Link to comment
Share on other sites

Hey,

Well other than what the other guys have said,i can tell you that the feeling the day after taking ecstasy is absolutely horrible..you feel exausted,drained,and if you have been gurning or grinding your teeth you will have a very sore mouth the next day. Also your eyes will look sunken into your head and your skin will more than likely look a bit pasty. I found also that it is very hard to stomach food the next day,which leaves you with even less energy.

Another bad thing is that obviously,different people react to things in a different way,and there is no way of telling whether a first time user ,for example could be allergic to the drug or something in it.-Which can be why people get very sick from it.

 

Its not the brightest idea to take ecstasy,it seems good at the time but after a while you do lose interest in it,and that time for me was when i found myself hanging over a toilet throwing up blood and a pill that hadnt agreed with me,and having tempory kidney failure from being so high. Rememeber its your choice,and i know alot of folk will tell you the high is great,yeh it is,but there are also serious dangers at the other end of the spectrum,and if it was that unharmful,it wouldnt be a class A drug.

Link to comment
Share on other sites

  • 2 months later...

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...